# SDR AALA202401058801

- Difficulty date: January 5, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 76,090 hours, 31,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT AFT PASSENGER CREW DOOR CUTOUT LOWER CENTER SHAPE FITTING BETWEEN FR 66 AND FR 68 AT S23L. MAINTENANCE REPALCED CENTER SHAPE FITTING PER SRM 51-42-11.
